Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    xxterxx is offline Associate Member
    Join Date
    May 2005
    Posts
    305

    3 days and getting worse...

    hi bros.. i am 3 days into dbol ,test e and deca cycle.. and i am getting more and more lethargic instead of feeling the dbol... is there anything wrong with me or my dbol??

  2. #2
    hemidog66's Avatar
    hemidog66 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    367
    you aint feeling the test or deca yet that is for dam sure. oif you are looking for speed then take speed. dbol take 7- 10 days. cant wait for your next thread back pumps on dbol

  3. #3
    xxterxx is offline Associate Member
    Join Date
    May 2005
    Posts
    305
    ok man.. thx alot..i was told the dbol could kick in within 48 hours... i know that test and deca would kick in 5-6weeks frm now..

  4. #4
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    test can make you tired, even that quickly. Hormone balances are a delicate affair and once you mess with them, your body will react. If only I could nap on test, I would be great!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •